검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Original Article

Kyungpook Mathematical Journal 2001; 41(2): 323-334

Published online December 23, 2001

Copyright © Kyungpook Mathematical Journal.

A Class of Subalgebras of C(X) and the Associated Compactness

1Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta-700019, India
2Department of Mathematics, University of Burdwan, Burdwan-713104, India